Web of Science: 0 cites, Scopus: 0 cites, Google Scholar: cites
Periodic solutions of linear, Riccati, and Abel dynamic equations
Bohner, Martin (Missouri S&T)
Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)

Data: 2019
Resum: We study the number of periodic solutions of linear, Riccati and Abel dynamic equations in the time scales setting. In this way, we recover known results for corresponding differential equations and obtain new results for associated difference equations. In particular, we prove that there is no upper bound for the number of isolated periodic solutions of Abel difference equations. One of the main tools introduced to get our results is a suitable Melnikov function. This is the first time that Melnikov functions are used for dynamic equations on time scales.
Nota: Número d'acord de subvenció MINECO/MTM2016-77278-P
Nota: Número d'acord de subvenció AGAUR/2017/SGR-1617
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; submittedVersion
Matèria: Linear ; Riccati and Abel differential and difference equations ; Time scales ; Periodic function ; Melnikov function
Publicat a: Journal of mathematical analysis and applications, Vol. 470, Núm. 2 (February 2019) , p. 733-749, ISSN 1096-0813

DOI: 10.1016/j.jmaa.2018.10.018


Preprint
17 p, 389.6 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2019-05-16, darrera modificació el 2019-06-10



   Favorit i Compartir